# SDR REXA2024011800089

- Difficulty date: January 14, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 21,126 hours, 15,885 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Fluctuates
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

WHILE CLIMBING OUT OF ORF THROUGH 13,000' PILOT HEARD A LOUD NOISE. LH ENG N1 WAS FLUCTUATING BETWEEN 30%-60% AND RUNNING ROUGH. FOLLOWED SEVERE ENGINE DAMAGE CHECKLIST AND SHUT DOWN LH ENG.  AIRCRAFT CURRENTLY AOS WITH ENGINE CHANGE.
